MAUDE Adverse Event Report: ST. JUDE MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP¿ 45, 63 CM LENGTH, 8F; INTRODUCER, CATHETER

ST. JUDE MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP¿ 45, 63 CM LENGTH, 8F; INTRODUCER, CATHETER
Model Number 407360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 10/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 3008452825-2019-00529, 3008452825-2019-00530, 3008452825-2019-00540, 3008452825-2019-00541.Following completion of the procedure, the patient showed signs of hemiplegia.Less than 15 minutes later the patient had no further symptoms and magnetic resonance imaging (mri) was negative for a cerebrovascular accident (cva).No intervention was needed and the patient was discharged in stable condition.There were no performance issues with any abbott device during the procedure.

Brand Name
SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP¿ 45, 63 CM LENGTH, 8F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key9309261
Report Number3005334138-2019-00586
Device Sequence Number2509324
Product Code DYB
UDI-Device Identifier05414734205559
UDI-Public05414734205559
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number407360
Device Lot Number7064988
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2019
Initial Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVISOR FL CATHETER; BRK TRANSSEPTAL NEEDLE; INQUIRY STEERABLE CATHETER; TACTICATH SE CATHETER
Outcome Attributed to Adverse Event Other;